MathSciNet Relay Station
MathSciNet bibliographic data
MR1203271 (94b:35227) 35Q35 (76A05)
Málek, Josef; Nečas, Jindřich; Růžička, Michael On the non-Newtonian incompressible fluids. Math. Models Methods Appl. Sci. 3 (1993), no. 1, 35–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement